Iโ€™m quitting Zoloft (Sertraline)



Hello! Yes the caption is true. I am weening myself of this medication. Thank you for all the support and comments. I appreciate every single one of you!

banner1

28 Comments

  1. Good decision. Increase your exercise, hit the gym, swim, move and burn up the excess adrenalin in your system! I believe you'll be fine. You're doing the right thing for sure. You'll come through this. It's a "chemical straight jacket". Pray and ask God to help you.

  2. Zoloft has been really good for me.i was in such a depressive state all day I could never ever stop feeling down at all.felt hopelessly lost.til doctor prescribed me Zoloft and I took it right away.i felt peace calm in the first few days and finally I feel me again.im happier and glad I started taking Zoloft.

  3. Were you prescribed 100mg to begin with? Did your psychiatrist explain why he started at a such high dose. Just curious because I believed many would start at low doses.

  4. iโ€™m thinking about getting off because i have absolutely no emotion and feel so disconnected from everything. iโ€™ve also really struggled with suicidal thoughts bc of it. nothings really wrong but i feel: nothing. so! wish me luck! im talking to my doctor at the end of the month to see how to best go about this ๐Ÿ™‚

  5. I see the dissociative struggle really clearly on this vid Matthew. It's a concern I have with my girl's post partum anxiety/depression for which she's prescribed sertraline. That flatline lack of real feeling is not ideal for childcare. I totally get why you'd wanna try talking therapy or just wean yourself off. Like you say, you can think again if it doesn't work. All the best.

  6. EYE HAD BAD INSOMNIA
    RACING HEARTBEAT THE
    SHITS EYE WOULD EAT
    LESS FOOD ON EDGE ALL
    THE TIME MY MIND WOULD
    NEVER SHUT THE FUCK UP
    ON TIMES WEIGHT LOSS WEAK
    AMUNE SYSTEM MOST TIMES
    TIRED WHEN NOT NEEDING TO
    BE TIRED BAD DREAMS MOST
    OVE THE TIME USED TO TALK
    FAST AND HAVING NO LOGIC
    TO START THE WHOLE DAY OFF
    WITH AS IN REALY WISHY WASHY

  7. Just an additional thought…Could a lower dose be the solution? Perhaps the lowest effective dose where you can feel emotions on both sides of the spectrum but not as extreme as without any medication? Just a thought..

    And thanks for the video. Your story and experiences help lots of people who are contemplating taking/or not taking medication.

    Cheers.

  8. Iv quit other medications cold turkey because of the endless side effects. It was basically a week plus of hell. After seeing your videos I am not going to try this medication.

  9. I'm on it and have gone cold turkey I've felt those zaps.. and I get the emotional block as well it's frustrating.. a catch 22 no feeling sad.. but no other feelings as well just really scary calm..

  10. I've been following your progress for a while and I too have been tapering off sertraline (Zoloft). Ten days ago I reduced from 50mg to 25mg, and I plan to stop completely by the end of October. I started the medication in July as my emotions had become unbearably intense following the death of my mother. Sertraline acted as a damper for my depression and anxiety, but it cancelled out the highs as well as the lows, resulting in a post-processed quality existence. I've been seeing a counsellor to work through my grief and I'm ready to work through my emotions unfiltered. I look forward to hearing an update your progress.

  11. OH SHIT YOU'RE BACK
    I hear you buddy. I was put on quetiapine in July when I got a new diagnosis. Was told last week by my psych to stop taking my medication immediately because of my ECG results. Been on sertraline since February (was on 150mg also) so the withdrawals from that and the quetiapine… The last week has been interesting. One minute I'm bawling, the next I wanna punch the damn wall. And don't get me started on the brain zaps and dissociation.
    Glad they are weening you off it though. If it is what you wanna do, then it's the right thing to do. Completely relate to what you say. Wishing you all the best, keep on your path. You seem a lot more animated and that's nice to see. Keep us instgram-less people updated, you hear?

    Your hair looking kick-ass, by the way.

Leave a Reply

Your email address will not be published.


*